# SDR 2007UALA01044

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 300-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE STA 300 - 303 JUST ABOVE STR 10 FWD OF L1 DOOR.  *S/D*  MAJOR REPAIR:  REMOVED AND REPLACED SUPPORT ANGLE STA 300-303 STR 10L PER AAR EAI070216 AND UA-EVA-70168.
